# SDR TWAA9916704

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FORWARD LT CABIN ENTRY DOOR, LOWER HINGE CUTOUT WAS CRACKED GOING FORWARD, 1.5 INCHES LONG IN FUSELAGE SKIN.  ACCOMP HIGH FREQ EDDY CURRENT AND MARKED END OF CRACK.  STOP DRILLED 0.250 IN PER SRM 51-10-1, PAGE 6. INSTALLED REPAIR DOUBLER PER SSRM 53-10-219, DETAIL 3.
